# SDR R61A201202010079

- Difficulty date: February 1, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N124HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000200
- Aircraft time: 11,004 hours, 8,863 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND GUSSET ON FR 90 FOR FLOOR PANEL 252ERF, AFT PUCK POSITION HAS CORROSION.  MX REMOVED AND REPLACED GUSSET PLATE PN 170-60259-001 AT FR 90 IAW EMB 175 SRM 51-41-02.  A/C REMAINS IN CMH FOR HEAVY CHECK COMPLETION.
